Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 792507, 11 pages
http://dx.doi.org/10.1155/2013/792507
Research Article

Analysis and Control of Epileptiform Spikes in a Class of Neural Mass Models

Key Lab of Industrial Computer Control Engineering of Hebei Province, Institute of Electrical Engineering, Yanshan University, Qinhuangdao 066004, China

Received 4 February 2013; Accepted 15 April 2013

Academic Editor: Constantinos Siettos

Copyright © 2013 Xian Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xian Liu, Qing Gao, Baiwang Ma, Jiajia Du, and Wenju Ren, “Analysis and Control of Epileptiform Spikes in a Class of Neural Mass Models,” Journal of Applied Mathematics, vol. 2013, Article ID 792507, 11 pages, 2013. https://doi.org/10.1155/2013/792507.